# SDR VNAA202205091112

- Difficulty date: May 5, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N611NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15460
- Aircraft time: 4,839 hours, 4,271 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950227
- Part serial: L147100723
- Condition: Unserviceable
- Location: 100
- Part time: 4,844 hours, 4,276 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING A RECIRC FAN FAULT MESSAGE OCCURRED, AFTERWARDS THE CREW NOTICED A SMOKE SMELL AND ONE OF THE FLIGHT ATTENDANTS AND SOME OF THE PAX SAW SMOKE IN THE CABIN. THE A/C LANDED SAFELY WITH NO OTHER ISSUES. RECIRC FAN FAULT STATUS MESSAGE IN FLIGHT AT 1000 FEET SMELT BURNING SMELL FLIGHT ATTENDANTS REPORTED SMELL AND SMOKE IN THE CABIN / DEFERRED BOTH RECIRC FANS PER MEL 21-22-01-2 CAT C. C/W M FUNCTION BY PULLING AND COLLARING CBP 1 A5 AND CBP2 A5. INTEGRATED MDC AND FOUND MULTIPLE B1 CODES FOR RECIRC FAN 1. REMOVED AND REPLACED #1 RECIRC FAN IAW CRJ900 AMM 21-22-10-000/400-801. LEAK CHECK AND OPS CHECK GOOD AT THIS TIME.  CLOSED CIRCUIT BREAKER A5 CBP1 AND A5 CBP2 AND B11 CBP2, RETURNING THE RECIRC FANS AND GALLERY HEATER TO SERVICE.
